Alert archive / New Mexico / Red Flag Warnings in 2017
Red Flag Warning 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 24, 2017, 4:35 AM MDT for 4 counties in New Mexico. It took effect at Mar 24, 2017, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2017, 4:35 AM MDT (10:35 UTC)
- In effect from
- Mar 24, 2017, 1:00 PM MDT
- Expired
- Mar 24, 2017, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
948 WWUS85 KABQ 241035 CCA RFWABQ URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Albuquerque NM 435 AM MDT Fri Mar 24 2017 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY EVENING FOR MIDDLE RIO GRANDE VALLEY OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .In the wake of a low pressure system, winds will remain strong across the middle Rio Grande valley this afternoon through the early evening. In addition to the winds, dry conditions and low relative humidity will lead to a few hours of critical fire weather. NMZ106-250100- /O.UPG.KABQ.FW.A.0014.170324T1900Z-170325T0100Z/ /O.NEW.KABQ.FW.W.0014.170324T1900Z-170325T0100Z/ Middle Rio Grande Valley- 435 AM MDT Fri Mar 24 2017 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 1 PM this afternoon to 7 PM MDT this evening. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Middle Rio Grande Valley this afternoon and early evening. * 20 FOOT WINDS...Northwest at 20 to 30 mph with occasional gusts to 45 mph. * RELATIVE HUMIDITY...12 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 24, 3:19 AM MDT, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 24, 3:19 AM MDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 319 AM MDT Fri Mar 24 2017 .SYNOPSIS... Cooler temperatures will plague the land of enchantment today as cooler air filters southward behind the exiting storm system. Snow showers will linger across the northern mountains this morning before tapering off by the late afternoon period. Meanwhile, strong to damaging winds will persist across the eastern plains as a secondary front pushes southward. Temperatures will rebound a few degrees Saturday during the temporary break in unsettling weather. Our second incoming storm will bring precipitation chances to northern areas Saturday night into Sunday. A more potent storm system will impact the state Tuesday through Thursday. && .DISCUSSION... As the storm system exits to the east, wrap around energy from the storm will keep lingering snow showers across the northern mtns to the NE Plains through the early evening hours. Cooler cond will also filter southward behind the exiting system plummeting today's highs 25-35 degrees along and east of the central mtn chain. Strong winds will redevelop this morning central and east with high, possibly damaging winds continuing across the eastern plains this aftn as a secondary cold front pushes southward. Chances of blowing dust will develop across the NE Plains this aftn. So far, winter weather advisories will persist across the Sangre De Cristos eastward through midday but all wind highlights across central and eastern NM will continue through this evening. Luckily, winds and precip chances will gradually taper off this evening with a drier and colder night across the state. Sat will be dry and mild as temps rebound 5-10 degrees with help from brief upper level ridging developing over the region. The second incoming storm system will be quick moving as it clips the northern tier of the state Sat night into Sun. Light to moderate precipitation will favor the northern mtns with moderate breezes central and east followed by temps cooling again. The third, more potent storm system is still on track to bring widespread unsettling weather Tues through Thurs...with another upper level disturbance to follow by the end of the week. 32 && .FIRE WEATHER... ...CRITICAL FIRE WEATHER EXPECTED TODAY IN MIDDLE RIO GRANDE VALLEY OF NEW MEXICO... A dynamic low pressure system continues to bring some big impacts to portions of New Mexico. With the low currently over the northeastern corner of the state, wrap-around moisture and snow continues to fall over the northern mountains with strong to severe winds accompanying. The back door surface front is still winding up for a plunge into eastern NM later this morning, allowing winds to spike up even more with gusts of 60-75 mph not out of the question. Precipitation will slowly diminish toward the afternoon hours, and the cooler temperatures will be accompanied by higher RH values. While the RH will stay above the defined critical thresholds in eastern NM, significant attention should be retained to much of the plains due to the severe wind gusts expected. Despite some cooling in the Rio Grande valley, temperatures will remain close to seasonal averages for late March and some drier air will help nudge dewpoints and minimum RH values down below critical thresholds for a few hours this afternoon. Thus, the Fire Weather Watch will be upgraded to a Red Flag warning. At this time it appears the lower part of the valley around Socorro would have an easier time meeting the criteria than the Albuquerque area. Winds will finally abate after dark this evening as the low pulls farther east and away from NM. Humidity recoveries tonight will be highly variable with some poor recoveries expected in the west central zones and good to excellent RH rebounds in the far eastern plains. With short wave ridging aloft, a rebound in temperatures is anticipated Saturday. Just about all locales in the forecast area should eclipse normal high temperature values, and good to excellent ventilation rates will develop everywhere but the far northern mountains of NM. Breezes will start to increase, mainly in the southern tier of zones, late Saturday afternoon, but the speeds will be drastically less and more tolerable compared to yesterday and today. Winds aloft increase a bit more Saturday night as the next Pacific disturbance quickly crosses over northern NM. The faster progression of this feature and an overall weaker structure will limit the precipitation and wind impacts on NM, but breezy to windy conditions will still transpire Sunday afternoon. Another shot of cooler temperatures will also accompany this trough passage with precipitation staying light and generally confined to the northern tier of NM. The stronger winds will warrant a watchful eye and humidity could be marginally critical in some east central zones Sunday afternoon, but no formal Fire Weather Watch has been issued at this time. Another break in the action will grace NM on Monday with warming temperatures, lighter winds, and drier conditions. This respite will be short-lived though, as yet another Pacific trough will be quickly moving inland into the southwestern states late Monday into Monday night. This trough is forecast to deepen into a low as it crosses the Land of Enchantment Tuesday, spreading some precipitation over portions of the state while shifting wind directions and cooling temperatures some. This repetitive cycle will finish out the end of next week, as one more additional low pressure system passage will be in the works. 52 && .AVIATION... 06Z TAF CYCLE Precipitation, visibility, and ceiling impacts will be of greatest concern through the overnight and early morning hours in north central New Mexico. As low pressure strengthens over the northeastern part of the state, some periods of heavier banded snow will impact the northern mountains and the Raton ridge where very low visibility in snow and blowing snow will be a concern along with mountain obscurations. Winds will be strong in this area too through dawn, but will see an extreme resurgence through the post-dawn morning hours and into the remainder of the day. Wind speeds will be severe, mainly over northeastern and east central New Mexico Friday where gusts of 50 to 60 kt are expected. Precipitation coverage and intensity will have diminished substantially by Friday afternoon with improving visibility/ceilings. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 56 30 66 32 / 0 0 10 30 Dulce........................... 54 24 60 32 / 10 5 10 40 Cuba............................ 54 30 62 32 / 20 5 5 30 Gallup.......................... 57 22 65 29 / 0 0 10 20 El Morro........................ 53 26 62 28 / 5 0 0 10 Grants.......................... 58 19 68 28 / 0 0 0 5 Quemado......................... 56 30 65 32 / 5 0 0 5 Glenwood........................ 68 34 73 37 / 0 0 0 0 Chama........................... 49 23 55 30 / 30 5 10 40 Los Alamos...................... 55 35 62 36 / 20 0 0 20 Pecos........................... 55 32 63 35 / 30 0 0 10 Cerro/Questa.................... 48 23 59 31 / 60 0 0 20 Red River....................... 38 21 51 26 / 80 0 0 20 Angel Fire...................... 43 16 56 23 / 70 0 0 10 Taos............................ 51 23 62 30 / 50 0 0 20 Mora............................ 52 28 63 36 / 30 0 0 10 Espanola........................ 60 33 68 37 / 20 0 0 20 Santa Fe........................ 54 35 63 37 / 30 0 0 10 Santa Fe Airport................ 59 31 67 35 / 20 0 0 10 Albuquerque Foothills........... 61 37 69 40 / 10 0 0 5 Albuquerque Heights............. 63 37 70 41 / 10 0 0 0 Albuquerque Valley.............. 64 33 70 36 / 10 0 0 0 Albuquerque West Mesa........... 64 36 71 39 / 10 0 0 5 Los Lunas....................... 66 34 72 39 / 5 0 0 0 Rio Rancho...................... 63 38 71 39 / 10 0 0 10 Socorro......................... 68 36 74 43 / 0 0 0 0 Sandia Park/Cedar Crest......... 57 34 65 36 / 20 0 0 5 Tijeras......................... 60 35 67 38 / 20 0 0 5 Moriarty/Estancia............... 60 26 68 34 / 10 0 0 0 Clines Corners.................. 57 31 66 35 / 10 0 0 0 Gran Quivira.................... 61 35 68 39 / 0 0 0 0 Carrizozo....................... 65 37 71 42 / 5 0 0 0 Ruidoso......................... 59 36 64 40 / 5 0 0 0 Capulin......................... 43 26 58 34 / 80 10 0 5 Raton........................... 49 25 65 33 / 70 5 0 5 Springer........................ 52 27 68 36 / 40 0 0 0 Las Vegas....................... 56 27 66 35 / 20 0 0 0 Clayton......................... 49 31 68 41 / 50 5 0 0 Roy............................. 53 30 69 40 / 30 0 0 0 Conchas......................... 61 32 72 41 / 10 0 0 0 Santa Rosa...................... 63 33 72 42 / 10 0 0 0 Tucumcari....................... 62 33 74 43 / 10 0 0 0 Clovis.......................... 63 34 73 42 / 5 0 0 0 Portales........................ 65 35 74 43 / 5 0 0 0 Fort Sumner..................... 64 33 73 43 / 5 0 0 0 Roswell......................... 72 37 76 44 / 0 0 0 0 Picacho......................... 69 37 75 43 / 0 0 0 0 Elk............................. 64 36 71 43 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 7 PM MDT this evening for the following zones... NMZ521-523-526-528-529-531>535-537-539-540. Blizzard Warning until 1 PM MDT this afternoon for the following zones... NMZ513-515-527. High Wind Warning from 6 AM this morning to 7 PM MDT this evening for the following zones... NMZ530. Wind Advisory until 7 PM MDT this evening for the following zones... NMZ506>508-511-519-520-522-524-525. Winter Weather Advisory until 1 PM MDT this afternoon for the following zones... NMZ512-514-516. && 32
Hazardous weather outlook, Mar 24, 4:08 AM MDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 408 AM MDT Fri Mar 24 2017 NMZ501>540-251200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 408 AM MDT Fri Mar 24 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A red flag warning is in effect this afternoon along the central and lower Rio Grande valley where near seasonal normal temperatures with drier air will help nudge dewpoints below critical thresholds for a few hours today. Strong winds will redevelop today central and east with damaging high winds across the eastern plains as a secondary cold front pushes southward. Chances of blowing dust will develop across the NE Plains. Drier and cooler conditions will prevail tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Sat will be dry and mild allowing temperatures to rebound a few degrees above normal. Light to moderate precipitation will develop across the northern tier with breezes central and east Sat night into Sunday as the second storm system clips northern New Mexico. The third, more potent storm system will bring widespread unsettling weather Tues through Thurs. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 01
In the hours before
Local storm report, Mar 23, 11:02 PM MDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1102 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HIGH SUST WINDS 3 ESE MORIARTY 34.98N 106.00W
03/23/2017 M46 MPH TORRANCE NM AWOS
K0E0 AWOS.
&&
EVENT NUMBER ABQ1701408
CMLLocal storm report, Mar 23, 11:04 PM MDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1104 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HIGH SUST WINDS 4 NNE DURAN 34.52N 105.36W
03/23/2017 M50 MPH TORRANCE NM MESONET
&&
EVENT NUMBER ABQ1701409
CMLLocal storm report, Mar 23, 11:05 PM MDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1105 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HIGH SUST WINDS 2 ENE CLAYTON 36.46N 103.14W
03/23/2017 M43 MPH UNION NM ASOS
KCAO ASOS.
&&
EVENT NUMBER ABQ1701410
CMLLocal storm report, Mar 23, 11:06 PM MDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1106 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HIGH SUST WINDS 3 WSW BELEN 34.65N 106.83W
03/23/2017 M40 MPH VALENCIA NM AWOS
KE80 AWOS.
&&
EVENT NUMBER ABQ1701411
CMLLocal storm report, Mar 23, 11:23 PM MDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1123 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM NON-TSTM WND GST 8 SSW RED RIVER 36.59N 105.45W
03/23/2017 M63 MPH TAOS NM PUBLIC
KACHINA PEAK AT TAOS SKI AREA.
&&
EVENT NUMBER ABQ1701412
50Local storm report, Mar 23, 11:25 PM MDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1125 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM NON-TSTM WND GST RATON CREWS AIRPORT 36.73N 104.50W
03/23/2017 M69 MPH COLFAX NM ASOS
KRTN ASOS.
0125 PM HIGH SUST WINDS 4 NNE DURAN 34.52N 105.36W
03/23/2017 M50 MPH TORRANCE NM MESONET
0131 PM NON-TSTM WND GST 5 S ALBUQUERQUE 35.04N 106.62W
03/23/2017 M67 MPH BERNALILLO NM ASOS
KABQ ASOS.
0136 PM NON-TSTM WND GST 2 NE DUNKEN 32.82N 105.18W
03/23/2017 M60 MPH CHAVES NM PARK/FOREST SRVC
DUNKEN RAWS.
0155 PM HIGH SUST WINDS 3 WSW BELEN 34.65N 106.83W
03/23/2017 M40 MPH VALENCIA NM AWOS
KE80 AWOS.
0200 PM HIGH SUST WINDS 2 S LOGAN 35.35N 103.41W
03/23/2017 M40 MPH QUAY NM MESONET
0209 PM NON-TSTM WND GST 3 SE SANTA ANA PUEBLO 35.32N 106.48W
03/23/2017 M63 MPH SANDOVAL NM APRSWXNET/CWOP
0225 PM NON-TSTM WND GST 10 SW BINGHAM 33.79N 106.49W
03/23/2017 M59 MPH SOCORRO NM MESONET
WHITE SANDS MISSILE RANGE - MINE.
0235 PM HIGH SUST WINDS 3 ESE MORIARTY 34.98N 106.00W
03/23/2017 M46 MPH TORRANCE NM AWOS
K0E0 AWOS.
0239 PM HIGH SUST WINDS 6 NE LAS VEGAS 35.66N 105.14W
03/23/2017 M55 MPH SAN MIGUEL NM ASOS
KLVS ASOS.
0253 PM HIGH SUST WINDS 1 SSE CLINES CORNERS 35.00N 105.66W
03/23/2017 M40 MPH TORRANCE NM ASOS
KCQC ASOS.
0255 PM NON-TSTM WND GST 3 ESE MORIARTY 34.98N 106.00W
03/23/2017 M63 MPH TORRANCE NM AWOS
K0E0 AWOS.
0258 PM NON-TSTM WND GST STANLEY 35.15N 105.98W
03/23/2017 M61 MPH SANTA FE NM TRAINED SPOTTER
0310 PM HIGH SUST WINDS 2 ENE CLAYTON 36.46N 103.14W
03/23/2017 M43 MPH UNION NM ASOS
KCAO ASOS.
0313 PM HIGH SUST WINDS 8 SE MESA 33.91N 104.56W
03/23/2017 M51 MPH CHAVES NM APRSWXNET/CWOP
0313 PM NON-TSTM WND GST 8 SE MESA 33.91N 104.56W
03/23/2017 M69 MPH CHAVES NM APRSWXNET/CWOP
0321 PM NON-TSTM WND GST DES MOINES 36.76N 103.83W
03/23/2017 M68 MPH UNION NM BROADCAST MEDIA
SCHOOLNET SITE RELAYED.
0335 PM HIGH SUST WINDS 5 S ARROYO HONDO 36.46N 105.67W
03/23/2017 M43 MPH TAOS NM AWOS
KSKX AWOS.
0340 PM HIGH SUST WINDS 3 NNE LA CIENEGA 35.60N 106.11W
03/23/2017 M43 MPH SANTA FE NM ASOS
KSAF ASOS.
0348 PM NON-TSTM WND GST 4 SSE ROSWELL 33.32N 104.50W
03/23/2017 M58 MPH CHAVES NM ASOS
KROW ASOS.
0350 PM TSTM WND GST 2 SW DORA 33.92N 103.36W
03/23/2017 M72 MPH ROOSEVELT NM MESONET
0354 PM HIGH SUST WINDS 7 ENE TUCUMCARI 35.21N 103.61W
03/23/2017 M74 MPH QUAY NM ASOS
KTCC ASOS.
0355 PM HIGH SUST WINDS 2 SW DORA 33.92N 103.36W
03/23/2017 M45 MPH ROOSEVELT NM MESONET
0405 PM TSTM WND GST 4 S CLOVIS 34.35N 103.20W
03/23/2017 E60 MPH CURRY NM PUBLIC
0406 PM NON-TSTM WND GST 1 N CANNON AFB 34.39N 103.31W
03/23/2017 M67 MPH CURRY NM ASOS
KCVS ASOS.
0407 PM TSTM WND GST 1 N CANNON AFB 34.39N 103.31W
03/23/2017 M67 MPH CURRY NM ASOS
KCVS ASOS.
0415 PM HIGH SUST WINDS RATON CREWS AIRPORT 36.73N 104.50W
03/23/2017 M59 MPH COLFAX NM ASOS
KRTN ASOS.
0459 PM HIGH SUST WINDS 4 S MESA 33.93N 104.69W
03/23/2017 M49 MPH CHAVES NM APRSWXNET/CWOP
0459 PM NON-TSTM WND GST 4 S MESA 33.93N 104.69W
03/23/2017 M77 MPH CHAVES NM APRSWXNET/CWOP
0500 PM NON-TSTM WND GST 2 E CLOVIS 34.41N 103.17W
03/23/2017 M60 MPH CURRY NM TRAINED SPOTTER
0525 PM HIGH SUST WINDS 9 ESE MESITA 34.98N 107.17W
03/23/2017 M41 MPH CIBOLA NM NMDOT
0525 PM HIGH SUST WINDS 4 NE VAUGHN 34.63N 105.15W
03/23/2017 M41 MPH GUADALUPE NM MESONET
0527 PM NON-TSTM WND GST 1 NW SUMNER LAKE 34.62N 104.40W
03/23/2017 M61 MPH DE BACA NM APRSWXNET/CWOP
0545 PM NON-TSTM WND GST 2 E FORT SUMNER 34.48N 104.20W
03/23/2017 M70 MPH DE BACA NM TRAINED SPOTTER
0552 PM HIGH SUST WINDS 1 NW SUMNER LAKE 34.62N 104.40W
03/23/2017 M42 MPH DE BACA NM APRSWXNET/CWOP
0555 PM HIGH SUST WINDS MONTOYA 35.10N 104.06W
03/23/2017 M41 MPH QUAY NM MESONET
0558 PM HIGH SUST WINDS 13 SE TOLAR 34.30N 103.80W
03/23/2017 M40 MPH ROOSEVELT NM AWOS
K4MR AWOS.
0600 PM HIGH SUST WINDS 4 WSW TUCUMCARI 35.15N 103.80W
03/23/2017 M48 MPH QUAY NM MESONET
0601 PM NON-TSTM WND GST 4 SW CLOVIS 34.37N 103.25W
03/23/2017 M60 MPH CURRY NM PUBLIC
THE WIND KICKED UP A LOT OF DUST.
0615 PM NON-TSTM WND GST 7 ENE TUCUMCARI 35.21N 103.61W
03/23/2017 M61 MPH QUAY NM ASOS
KTCC ASOS.
0625 PM NON-TSTM WND GST 6 SW CLOVIS 34.35N 103.28W
03/23/2017 M60 MPH CURRY NM PUBLIC
VISIBILITY LESS THAN A QUARTER MILE IN BLOWING DUST.
0635 PM HIGH SUST WINDS 3 NNW TEXICO 34.43N 103.07W
03/23/2017 M44 MPH CURRY NM AWOS
KCVN AWOS.
0639 PM NON-TSTM WND GST 2 SE CLOVIS 34.39N 103.17W
03/23/2017 M58 MPH CURRY NM APRSWXNET/CWOP
0658 PM HIGH SUST WINDS 1 N CANNON AFB 34.39N 103.31W
03/23/2017 M41 MPH CURRY NM ASOS
KCVS ASOS.
0737 PM NON-TSTM WND GST 6 WNW SANDIA PARK 35.21N 106.45W
03/23/2017 M60 MPH BERNALILLO NM PUBLIC
TOP OF SANDIA PEAK TRAM.
0745 PM SNOW 13 ESE CUBA 35.95N 106.75W
03/23/2017 M6.0 INCH SANDOVAL NM CO-OP OBSERVER
1107 PM SNOW CHAMA 36.89N 106.58W
03/23/2017 M1.2 INCH RIO ARRIBA NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ1701360 ABQ1701409 ABQ1701361 ABQ1701365 ABQ1701411
ABQ1701395 ABQ1701403 ABQ1701405 ABQ1701408 ABQ1701368 ABQ1701407
ABQ1701367 ABQ1701366 ABQ1701410 ABQ1701384 ABQ1701385 ABQ1701370
ABQ1701406 ABQ1701404 ABQ1701378 ABQ1701373 ABQ1701375 ABQ1701400
ABQ1701371 ABQ1701387 ABQ1701376 ABQ1701374 ABQ1701381 ABQ1701382
ABQ1701372 ABQ1701386 ABQ1701394 ABQ1701392 ABQ1701383 ABQ1701393
ABQ1701396 ABQ1701401 ABQ1701397 ABQ1701377 ABQ1701398 ABQ1701379
ABQ1701389 ABQ1701390 ABQ1701388 ABQ1701380 ABQ1701413 ABQ1701414
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 9:46 PM MDT | Blizzard Warning | ABQ | 18 hr |
Nearby
Red Flag Warnings in New Mexico, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.